Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

May 25, 2015Fayette County, Georgia

NWS Atlanta, GA issued this special weather statement at May 25, 2015, 6:13 PM EDT for Fayette County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2015, 6:13 PM EDT (22:13 UTC)
Expired
May 25, 2015, 6:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Fayette County, GA

The radar

The Atlanta radar (KFFC), 23 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
719 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

427 
WWUS82 KFFC 252213
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT MON MAY 25 2015
 
GAZ054>057-252245-
HENRY GA-SPALDING GA-CLAYTON GA-FAYETTE GA-
613 PM EDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN HENRY...
SPALDING...CLAYTON AND FAYETTE COUNTIES UNTIL 645 PM EDT...

AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HAMPTON...OR 8 MILES SOUTHEAST OF
FAYETTEVILLE...MOVING NORTH AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND 
LIGHTNING...WIND GUSTS TO 35 MPH AND BRIEF HEAVY RAIN AS IT MOVES 
ACROSS HENRY...SPALDING...CLAYTON AND FAYETTE COUNTIES THROUGH 645 
PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FAYETTEVILLE... 
JONESBORO...STOCKBRIDGE...RIVERDALE...HAMPTON...LOVEJOY... 
WOOLSEY...SUNNY SIDE...IRONDALE...INMAN...ATLANTA MOTOR SPEEDWAY... 
BONANZA...JW SMITH RESERVOIR...VAUGHN...BIRDIE...LAKE HORTON AND 
LAKE SPIVEY.

LAT...LON 3332 8421 3327 8442 3350 8450 3356 8425
TIME...MOT...LOC 2212Z 166DEG 19KT 3338 8434 

$$
16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 25, 3:13 PM EDT, 3 hours earlier.

Area forecast discussion, May 25, 3:13 PM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT MON MAY 25 2015

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
MODELS CONTINUE IN GOOD AGREEMENT FOR THE SHORT TERM. FIRST WAVE OF
PRECIP...CURRENTLY OVER AL WILL MOVE INTO THE CWA LATER THIS
AFTERNOON AND CONTINUE INTO THE EVENING HOURS. AS THIS WAVE LIFTS
INTO THE CAROLINAS LATE TONIGHT THE PRECIP WILL DIMINISH. HOWEVER
THE NEXT WAVE WILL MOVE INTO THE CWA LATE TUESDAY MORNING AND
TUESDAY AFTERNOON...THEN STALL OVER THE CWA TUESDAY NIGHT. THIS WILL
BRING ANOTHER ROUND OF PRECIP. TOTAL RAINFALL AMOUNTS FOR TONIGHT
THROUGH TUESDAY NIGHT WILL RANGE FROM 1 TO 2 INCHES ACROSS WEST AND
NORTH GA...WITH LESS THAN 1 INCH OVER THE REST OF THE AREA. AT THIS
TIME WHILE THERE MAY BE SOME LOCALIZED FLOODING IN THE STRONGER
STORMS...WIDESPREAD FLOODING IS NOT EXPECTED AT THIS TIME.

17

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
EXTENDED MODELS CONTINUE TO ADVERTISE MOIST SOUTHERLY FLOW ACROSS
THE SOUTHEAST THROUGH MUCH OF THE WEEK...KEEPING CHANCE TO LIKELY
POPS ACROSS THE AREA. A MORE DIURNAL TREND IS EXPECTED THROUGH THE
WEEKEND. HAVE MADE ONLY MINOR ADJUSTMENTS...MAINLY TO DAY SEVEN
WITH THE LATEST MODEL SOLUTIONS. THE PREVIOUS FORECAST DISCUSSION
IS INCLUDED BELOW.

31

&&

LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
/ISSUED 347 AM EDT MON MAY 25 2015/
MOIST SW FLOW ALOFT WILL BE OVER THE AREA TO START THE LONG TERM.
SIGNIFICANT DEEPER MOISTURE AND UPPER LEVEL SHORTWAVE POTENTIAL
WILL AFFECT N AND MUCH OF CENTRAL GA...WITH CONTINUED RATHER HIGH
CHANCES FOR SHOWERS AND THUNDERSTORMS...INTO THURSDAY. SHOWERS AND
STORMS WILL HAVE SOME DIURNAL TENDENCY BUT NOT EXCLUSIVELY. DUE TO
THE POSITION OF THE UPPER RIDGE OVER THE WEST ATLANTIC...THE
HIGHEST CHANCES OF SHOWERS AND STORMS WILL BE OVER NORTH AND WEST
GA.

A RIDGE ALOFT BUILDS SOME ON FRIDAY AND CONTINUES SATURDAY AND SHOULD
ALLOW FOR A MUCH MORE DIURNAL TENDENCY TO THE SHOWERS AND STORMS.
THE GFS AND EUROPEAN UPPER PATTERNS ARE DIFFERENT ON SUNDAY WITH LESS
INFLUENCE OF A RIDGE ALOFT FROM THE EUROPEAN.

RAINFALL TOTALS APPROACHING 3 INCHES ACROSS PORTIONS OF N GA
INTO THURSDAY. WILL BE MONITORING FOR ANY FLOOD ISSUES.

TEMPERATURES RUNNING NEAR TO SLIGHTLY ABOVE NORMAL FOR DAYTIME HIGHS
AND 2 TO 7 DEGREES ABOVE NORMAL FOR NIGHTTIME LOWS.

BDL

&&

.AVIATION...
18Z UPDATE...
CONVECTION WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON AND
INTO THIS EVENING...HOWEVER EXPECT CONVECTION TO DIMINISH AFTER
SUNSET IN THE MCN/CSG AREAS. THERE SHOULD BE A LULL IN THE PRECIP
LATE TONIGHT BUT SHOULD INCREASE AGAIN TUESDAY AFTERNOON. MOST
AREAS HAVE GONE VFR ON CIG AND THIS WILL CONTINUE THIS
AFTERNOON...DROPPING TO IFR LATE TONIGHT WITH A SLOW RISE TO MVFR
LATE TUESDAY MORNING.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON PRECIP TIMING...CIGS
HIGH ON WIND AND VSBYS

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  83  66  82 /  60  70  80  70
ATLANTA         68  82  67  80 /  60  80  80  70
BLAIRSVILLE     65  76  64  75 /  60  70  80  70
CARTERSVILLE    67  81  66  80 /  60  80  80  70
COLUMBUS        70  85  69  83 /  50  70  60  70
GAINESVILLE     66  79  65  78 /  60  70  80  70
MACON           68  86  68  85 /  50  50  50  70
ROME            67  80  66  80 /  60  80  80  70
PEACHTREE CITY  68  81  67  81 /  60  70  80  70
VIDALIA         71  88  70  87 /  50  40  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....31
AVIATION...17
Hazardous weather outlook, May 25, 3:14 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT MON MAY 25 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261315-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
314 PM EDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED STRONG THUNDERSTORMS EXPECTED THE REST OF THIS AFTERNOON
AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE REGION
AND WILL CONTINUE INTO TONIGHT. THE THUNDERSTORMS WILL DIMINISH
ACROSS CENTRAL GEORGIA AFTER SUNSET THIS EVENING...BUT CONTINUE
ACROSS NORTH GEORGIA THROUGH MIDNIGHT DUE TO AN UPPER LEVEL
DISTURBANCE. THE SHOWERS AND THUNDERSTORMS WILL DIMINISH ACROSS
NORTH GEORGIA AFTER MIDNIGHT.

INSTABILITIES WILL BE THE HIGHEST ACROSS WEST AND NORTH GEORGIA THIS
AFTERNOON AND EVENING...GENERALLY WEST OF LINE FROM AMERICUS...TO
JACKSON...TO ATHENS. IT IS IN THIS AREA WHERE STRONG STORMS WILL BE
POSSIBLE...CAPABLE OF PRODUCING FREQUENT LIGHTNING...STRONG GUSTY
WINDS...AND HEAVY RAIN WHICH COULD CAUSE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY.
FREQUENT LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL
BE THE PRIMARY THREATS WITH ANY STRONG THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 25, 4:37 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
437 PM EDT MON MAY 25 2015

GAZ002-011-252100-
CHATTOOGA GA-WALKER GA-
437 PM EDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CHATTOOGA
AND WALKER COUNTIES UNTIL 500 PM EDT...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LITTLE RIVER FALLS...OR 7 MILES NORTHEAST OF
LITTLE RIVER CANYON NATIONAL PRESERVE...MOVING NORTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS CHATTOOGA AND
WALKER COUNTIES THROUGH 500 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SUMMERVILLE...TRION...MENLO AND CLOUDLAND.

LAT...LON 3463 8552 3454 8530 3438 8548 3462 8554
TIME...MOT...LOC 2036Z 207DEG 22KT 3446 8557

16
Special weather statement, May 25, 4:55 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT MON MAY 25 2015

GAZ002-011-252130-
CHATTOOGA GA-WALKER GA-
455 PM EDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CHATTOOGA
AND WALKER COUNTIES UNTIL 530 PM EDT...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF SUMMERVILLE...MOVING
NORTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS CHATTOOGA AND
WALKER COUNTIES THROUGH 530 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SUMMERVILLE...TRION...MENLO...BERRYTON...CLOUDLAND AND CENTER POST.

LAT...LON 3471 8540 3452 8521 3437 8548 3462 8553
TIME...MOT...LOC 2054Z 220DEG 21KT 3455 8548

16
Special weather statement, May 25, 5:09 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT MON MAY 25 2015

GAZ097-098-252145-
LAURENS GA-TREUTLEN GA-
509 PM EDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN LAURENS AND
TREUTLEN COUNTIES UNTIL 545 PM EDT...

AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SOPERTON...MOVING NORTHWEST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS LAURENS AND
TREUTLEN COUNTIES THROUGH 545 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SOPERTON...
ORLAND...ROCKLEDGE...ORIANNA...MINTER...BARNHILL...BLACKVILLE...
LOTHAIR AND LOWERY.

LAT...LON 3238 8252 3230 8271 3227 8276 3225 8281
      3244 8293 3254 8267 3252 8267 3251 8264
      3251 8258
TIME...MOT...LOC 2109Z 155DEG 14KT 3242 8265

16
Special weather statement, May 25, 5:34 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT MON MAY 25 2015

GAZ011-019-252200-
CHATTOOGA GA-FLOYD GA-
534 PM EDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CHATTOOGA
AND FLOYD COUNTIES UNTIL 600 PM EDT...

AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GAYLESVILLE...OR 8 MILES NORTHEAST OF CEDAR
BLUFF...MOVING NORTH AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE...FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 35 MPH AND HEAVY RAIN AS IT MOVES ACROSS
CHATTOOGA AND FLOYD COUNTIES THROUGH 600 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SUMMERVILLE...TRION...LYERLY...MENLO...BERRYTON...SUBLIGNA...
CLOUDLAND...JAMES H. FLOYD STATE PARK...CHATTOOGAVILLE...COOSA...
TIDINGS AND HOLLAND.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES AND POTENTIALLY CAUSE HYDROPLANING ON ROADWAYS.

LAT...LON 3459 8550 3459 8512 3414 8536 3416 8544
      3452 8551
TIME...MOT...LOC 2130Z 197DEG 26KT 3427 8547

16
Special weather statement, May 25, 6:07 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EDT MON MAY 25 2015

GAZ030-031-252230-
PAULDING GA-POLK GA-
607 PM EDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PAULDING AND POLK COUNTIES UNTIL 630 PM EDT...

AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROCKMART...OR 10 MILES WEST OF DALLAS...
MOVING NORTH AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS PAULDING AND POLK COUNTIES THROUGH 630 PM EDT.
BRIEF HEAVY RAIN WILL LIKELY CAUSE SLICK ROADS AND THE POTENTIAL
FOR HYDROPLANING.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROCKMART...ARAGON...BRASWELL...TAYLORSVILLE...YORKVILLE AND VAN WERT.

LAT...LON 3408 8513 3408 8512 3410 8512 3409 8505
      3408 8505 3408 8484 3386 8492 3388 8504
      3390 8504 3391 8513
TIME...MOT...LOC 2205Z 185DEG 19KT 3396 8502

16
Special weather statement, May 25, 6:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT MON MAY 25 2015

GAZ054>057-252245-
HENRY GA-SPALDING GA-CLAYTON GA-FAYETTE GA-
613 PM EDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN HENRY...
SPALDING...CLAYTON AND FAYETTE COUNTIES UNTIL 645 PM EDT...

AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HAMPTON...OR 8 MILES SOUTHEAST OF
FAYETTEVILLE...MOVING NORTH AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...WIND GUSTS TO 35 MPH AND BRIEF HEAVY RAIN AS IT MOVES
ACROSS HENRY...SPALDING...CLAYTON AND FAYETTE COUNTIES THROUGH 645
PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FAYETTEVILLE...
JONESBORO...STOCKBRIDGE...RIVERDALE...HAMPTON...LOVEJOY...
WOOLSEY...SUNNY SIDE...IRONDALE...INMAN...ATLANTA MOTOR SPEEDWAY...
BONANZA...JW SMITH RESERVOIR...VAUGHN...BIRDIE...LAKE HORTON AND
LAKE SPIVEY.

LAT...LON 3332 8421 3327 8442 3350 8450 3356 8425
TIME...MOT...LOC 2212Z 166DEG 19KT 3338 8434

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 4:37 PM EDTSpecial Weather StatementFFCChattooga23 min
May 25, 4:55 PM EDTSpecial Weather StatementFFCChattooga35 min
May 25, 5:09 PM EDTSpecial Weather StatementFFCTreutlen36 min
May 25, 5:34 PM EDTSpecial Weather StatementFFCChattooga26 min
May 25, 6:07 PM EDTSpecial Weather StatementFFCPaulding23 min
May 25, 6:33 PM EDTSpecial Weather StatementFFCChattooga57 min
May 25, 6:48 PM EDTSpecial Weather StatementFFCBartow27 min
May 25, 6:55 PM EDTSpecial Weather StatementFFCUpson35 min
May 25, 7:00 PM EDTSpecial Weather StatementFFCTalbot30 min
May 25, 7:12 PM EDTSpecial Weather StatementFFCRockdale48 min
May 25, 7:17 PM EDTSpecial Weather StatementFFCBartow28 min
May 25, 7:33 PM EDTSpecial Weather StatementFFCLamar, Upson27 min
May 25, 7:49 PM EDTSpecial Weather StatementFFCPickens26 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.